# SDR CA990603025

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmgc
- Condition: Failed
- Location: E/E Bay
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF ROLL, AUTO THROTTLE FAILED.  FURTHER INVESTIGATION REVEALED FINGER TROUBLE BY CREW.
